Skip to content
My WebMD Sign In, Sign Up
help
avatar
mike1938 posted:
have a redness around my penis,the doctors called it.postinflmtory hyiperpigmenantation,i was given steroid creams,now its gotten more red.another doctor called it steroid induced atrophy,and cant help.
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

noseeums - no-see-ums
I have suffered with the noseeums. DEET works and there is some information about prevention at www.http://noseeums.org/ More
Was this Helpful?
1 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.